# SDR J7SA2020093000224

- Difficulty date: September 26, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N411FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010028
- Aircraft time: 3,049 hours, 1,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED AND REPLACED FWD AND AFT EMERGENCY LIGHT BATTERY PACKS.  EMERGENCY LIGHT SYSTEM OPS CKS GOOD, IAW AMM 33-51-00.  C FLOOR BATTERY P/N OFF/ON: 6450LS-00; S/N OFF: 001599; S/N ON: 000604.  LEFT RACK BATTERY P/N OFF/ON: 6450LS-00; S/N OFF: 001297; S/N ON: 001119.
